MedElevator Войти в исследования
← Поиск публикаций
Медицинская библиотека · Dermatology online journal · 2014

Hydroxychloroquine-induced fatal toxic epidermal necrolysis complicated by angioinvasive rhizopus.

Cameron Michael C, Word Andrew P, Dominguez Arturo

Клинический случайСтатьяПеревод пока не подготовлен

Аннотация

The majority of toxic epidermal necrolysis (TEN) cases are provoked by "high risk" medications (e.g. allopurinol, aromatic anticonvulsants, nevirapine, oxicam non-steroidal anti-inflammatory agents, and sulfonamides). TEN usually occurs 1 to 8 weeks after initial administration of the offending agent, but re-administration can evoke TEN within hours to days. Hydroxychloroquine has rarely been associated with TEN, with one case proving fatal. Herein, we report a case of hydroxychloroquine-induced fatal TEN complicated by angioinvasive Rhizopus. To our knowledge, this is the first case report of angioinvasive Rhizopus in a TEN patient. Initial misidentification of the offending agent causing TEN also serves as an important teaching point worth highlighting.

Для цитирования: Cameron Michael C, Word Andrew P, Dominguez Arturo. Hydroxychloroquine-induced fatal toxic epidermal necrolysis complicated by angioinvasive rhizopus.. Dermatology online journal. 2014.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.